# SDR YENA2024090901233

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 2,957 hours, 448 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,951 hours, 1,777 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'EREF TSI 559232 ENG 2 COMPRESSOR VANE ECAM. PERFORMED INSPECTION OUTLINE IN AMM TASK 75-31-00-200-802-A. PRIMARY SVA EXTENDS IN TORQUE RANGE BUT HALF WAY THROUGH RETRACTION MAX TORQUE EXCEEDED. FURTHER T/S REQ;  ENG 2 REPLACED.ON LOG PAGE 4100478-1 (#2 ENG REPLACED ON WO # 1358993).'
